# SDR DALA2025071705410

- Difficulty date: July 3, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N423DX
- Make and model: Airbus A330-941
- Aircraft serial: 2032
- Aircraft time: 9,740 hours, 1,104 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3423 FOUND FWD ACCESS COVER PANEL ON CARGO DOOR 821AR DAMAGED.   REPAIRED FWD CARGO COVER AND IS LOCATED AT LMWC ATL NASI AREA LOCATION 14 WALL IAW CDL 52-00-12B. (7463544).
